# SDR 375PA0006

- Difficulty date: October 26, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N375PA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23812
- Aircraft time: 42,488 hours, 36,671 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLE WOULD NOT ARM ON TAKE-OFF.  ON DECENT INTO SFB, IN LEVEL CHANGE, AT MOVED FWD & BACK SWITCHING FROM "N" TO "RETARD" REPEATEDLY.  CHK'D AUTO THROTTLE COMPUTER & RAN BITE CHK. ON CDU PER MM22-31-00 PG.501-508, NO FAULTS FOUND.
